# SDR DALA2023041803047

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FACE BELOW FLOOR BULKHEAD RBL 20 AND LBL 20 STA 1053 AT PAX CABIN. SUMMARY OF NRC 00429: CORROSION LEVEL 2. GUSSETS ON FWD FACE BELOW FLOOR BULKHEAD RBL 20 AND LBL 20 STA 1053 AT PAX CABIN WERE REPLACED PER DWG 3925389 ITEM 1 & 2 AND B717-200 SRM 51-41-05-0G PAR 8(A). (LP #2721687)
